I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Libido getting worse

User
Posted 18 Jan 2019 at 10:29

I had my last Zolodex injection in April 2018 after being on them for 30 months....also had 6 cycles of chemo and 37 sessions of RT.....through all this with the help of Cialis or Viagra, we managed a reasonable degree of love making, pretty much on demand.....nearly every day.   Then due to work commitments , we managed once or twice a week.....now I find it getting tougher to get an erection and despite using my pump ( have to admit not very often ) my little soldier is still shrinking....thought by now the HT would not be having that sort of effect on him....anyone else had this?


 


Shaun

User
Posted 18 Jan 2019 at 20:10

Auld Codger has hit the nail on the head. It’s known as “non use atrophy”. I’m on lifelong HT and thought that my ED was going to be permanent. During that period there was noticeable shrinkage. Turned out that the ED was more psychological than physical. I realised that by an unexpected erection. Anyway to cut a long story short - Regular erections, albeit not as impressive as before, have reversed the shrinkage.


Dave

Edited by member 19 Jan 2019 at 10:33  | Reason: spelling error

User
Posted 18 Jan 2019 at 17:40
Shaun, not an effect of HT. More a case of use it or lose it, if you follow me!

AC
User
Posted 18 Jan 2019 at 18:56

Originally Posted by: Online Community Member


I had my last Zolodex injection in April 2018 after being on them for 30 months....also had 6 cycles of chemo and 37 sessions of RT.....through all this with the help of Cialis or Viagra, we managed a reasonable degree of love making, pretty much on demand.....nearly every day.   Then due to work commitments , we managed once or twice a week.....now I find it getting tougher to get an erection and despite using my pump ( have to admit not very often ) my little soldier is still shrinking....thought by now the HT would not be having that sort of effect on him....anyone else had this?


 


Shaun



 


You have referred to your libido in the title but not in the actual post. Are you actually having any problems with your libido or just with getting erections? 

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard
User
Posted 20 Jan 2019 at 09:16
Well it certainly isn't lack of use atrophy, are you sure you haven't simply worn it out!!! Seriously everyday and on HT is pretty impressive!

If it's lacking a bit of "stamina" try a Durex cock ring - works a treat but I have not yet managed more than 3 days straight!!
Show Most Thanked Posts
User
Posted 18 Jan 2019 at 17:40
Shaun, not an effect of HT. More a case of use it or lose it, if you follow me!

AC
User
Posted 18 Jan 2019 at 18:56

Originally Posted by: Online Community Member


I had my last Zolodex injection in April 2018 after being on them for 30 months....also had 6 cycles of chemo and 37 sessions of RT.....through all this with the help of Cialis or Viagra, we managed a reasonable degree of love making, pretty much on demand.....nearly every day.   Then due to work commitments , we managed once or twice a week.....now I find it getting tougher to get an erection and despite using my pump ( have to admit not very often ) my little soldier is still shrinking....thought by now the HT would not be having that sort of effect on him....anyone else had this?


 


Shaun



 


You have referred to your libido in the title but not in the actual post. Are you actually having any problems with your libido or just with getting erections? 

"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard
User
Posted 18 Jan 2019 at 20:10

Auld Codger has hit the nail on the head. It’s known as “non use atrophy”. I’m on lifelong HT and thought that my ED was going to be permanent. During that period there was noticeable shrinkage. Turned out that the ED was more psychological than physical. I realised that by an unexpected erection. Anyway to cut a long story short - Regular erections, albeit not as impressive as before, have reversed the shrinkage.


Dave

Edited by member 19 Jan 2019 at 10:33  | Reason: spelling error

User
Posted 20 Jan 2019 at 05:55

Thanks for the reply Lynn, in my head I want to be at it....that does not seem to be getting translated down stairs......we have managed to make love all the way through this.....(3 years on HT).....nearly everyday....recently because of work changes and other factors of life this went down to a couple of times a week.......but i have noticed it is tougher to get and maintain an effective erection..........i had my last Zolodex injection in April.....so I had thought by now things might of started to improve.......also in the last 2-3 months I have noticed more shrinkage....


      I use 5mg Cialis a day and sometimes even throw in a viagra to try and get an erection.


 


Shaun

User
Posted 20 Jan 2019 at 09:16
Well it certainly isn't lack of use atrophy, are you sure you haven't simply worn it out!!! Seriously everyday and on HT is pretty impressive!

If it's lacking a bit of "stamina" try a Durex cock ring - works a treat but I have not yet managed more than 3 days straight!!
User
Posted 20 Jan 2019 at 11:49
Hi Shaun,
so I think we can deduce your libido is fine. Difficulty getting and maintaining an erection is down to one or two possibilities then ...

a) work related stress / other stress

b) ED as a result of radiotherapy

Option b) tends to emerge some years down the line; John went to see the GP just before Christmas to discuss as he is having the same problems you describe (his RT was 6 years ago). Amazingly, a small change of tablet has been amazing - he has stopped the Viagra and Levitra and gone to 20mg Cialis with great results. You might just need a shake up of your tablet combo. I think in your situation, taking 4 Cialis tablets together is worth trying before you ask for any change to prescription. Also maybe try Levitra, which we find works slightly better than Viagra.

If it is nothing to do with the RT and everything to do with option a), I don't think there is a tablet in this world that can sort that out for you so perhaps you need a bit of time to address any crap in your life that you can do something about.
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard
User
Posted 21 Jan 2019 at 10:16

Thanks Lynn, thinking about it...it is probably the RT...it's been 2 years since I finished that....will defo try and change the tablets around a bit....Thank you..Shaun

User
Posted 30 Jan 2019 at 13:32

Sorry to hear that.
Recently I have read an article about libido and how to increase it. Here it is - https://potencyup.com/how-to-increase-libido-tips-for-maximum-libido-enhancement-with-pills/.
There listed foods, supplements and medications for boosting libido.
Check it out, I hope, you will found something that will help you with your problem.
Best wishes, Angel.

User
Posted 30 Jan 2019 at 14:48
:-/

Food, supplements & meds are not going to boost libido in a man on HT and a couple of the foods / supplements recommended are an absolute no-no for men with prostate cancer.

Plus the website producer can't write proper sentences - I would keep well away from the link tbh
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard
User
Posted 30 Jan 2019 at 16:14

Obviously, PCa treatments are going to have a considerable effect but there are other things which can contribute towards ED also such as smoking, tiredness, psychological situations and the fact that as men age increasing numbers of them find it difficult to have and maintain erections, although there is more help in making the most of things these days. https://pmj.bmj.com/content/93/1105/679


 

Edited by member 30 Jan 2019 at 16:16  | Reason: Not specified

Barry
 
Forum Jump  
©2019 Prostate Cancer UK